# SDR 045748

- Difficulty date: December 9, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N15YV
- Make and model: Beech 1900D
- Aircraft serial: UE15
- Aircraft time: 20,112 hours, 36,201 cycles
- Engine: Pwa PT6*
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 129034343601
- Condition: Failed
- Location: Audio System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, THE CREW NOTICED THAT BOTH COMM 1 AND 2 WERE TRANSMITTING ALTHOUGH NEITHER OF THE MIC SWITCHES HAD BEEN DEPRESSED. THE CREW TURNED THE RADIOS OFF AND THEN BACK ON. THE MALFUNCTION APPEARED TO CORRECT ITSELF. THE CREW ALSO OBSERVED THAT WHEN THE CAPTAINS WAFER SWITCHES WAS PLACED IN COMM 2 BOTH RADIOS WERE AGAIN TRANSMITTING. ABOUT 1 MINUTE AFTER TURNING THE RADIOS BACK ON THEY REALIZED THAT THEY WERE NO LONGER ABLE TO TRANSMIT TO AIR TRAFFIC CONTROLLER ON EITHER RADIO. THEY SQUAWKED 7600 AND PROCEEDED BACK  UNEVENTFULLY. THE CREW MAINTAINED CONTACT THE ENTIRE WAY AND THEY WERE ABLE TO LAND WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE AUDIO CONTROL PANEL AND DID A SYSTEM OPERATIONAL CHECK.
